# SDR UPS01836625

- Difficulty date: August 5, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: 580273631
- Condition: Broken
- Location: Rt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 RIGHT WING LOWER FRONT SPAR HAS DOUBLER BROKEN AT XS 520. REMOVED, FABRICATED, AND REPLACED DOUBLER IAW SRM 57-2-1 FIG 14A, AND DWG 5802736.
